CureZone   Log On   Join
Re: MMS Side Effect - Weird Eye Problems
 
SilverFox Views: 3,792
Published: 10 years ago
 
This is a reply to # 1,144,244

Re: MMS Side Effect - Weird Eye Problems


Hello Aaron,

I believe that one of the causes of diarrhea and nausea that some people experience at higher dose levels is ingesting too high a concentration of ClO2.

There are a couple of ways to check the concentration of your solution. One is to use ClO2 test strips and measure the PPM of free ClO2. Another is to check the color of your solution when you use water to dilute it. You also may be able to use PH as an indicator, but I have not done any testing in that area.

Jim Humble refers to shooting for around a 1 PPM free ClO2 solution, however you can usually go up to 5 PPM without getting sick. If you hit 10 PPM or higher, you will probably experience some side effects.

If you mix up a dose and use water to dilute it, a 1 PPM solution will look like plane water. If you see a yellow tint to the water, you may be at too high a concentration.

The question that has NOT been answered involves how much Miracle-Mineral-Supplement is needed to help with various conditions. However, we do have some general guidelines.

My question is:

"Is is necessary for healing to take high concentration doses that make us sick, or can we get the same healing results by taking lower concentration doses, that don't make us sick, more frequently and/or over a longer period of time."

Tom
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.156 sec, (1)